# SDR DALA2025080605895

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 IFE WAP #4, FWD LOWER BRACKET, INBD UPPER FASTENER HOLE IS DAMAGED AND OVERSIZED. CORRECTIVE ACTION: REPAIRED PER ERA 628250-14 REV. ORIG. (1126580)
